# SDR 2001FA0000487

- Difficulty date: October 9, 2001
- Submitted: November 7, 2001
- Operation: General aviation
- Aircraft: N7564G
- Make and model: Cessna 172L
- Aircraft serial: 17259264
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229164
- Condition: Separated
- Location: Carburetor
- Component: Carburetor, Precision
- Component part number: MA4SPA
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT, THE PILOT WAS UNABLE TO REDUCE POWER.  USING THE MIXTURE CONTROL, THE PILOT MADE AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL FOUND THE ACCELERATOR DISCHARGE TUBE LAYING ON THE BOTTOM OF THE INTAKE AIRBOX.  IT WAS DETERMINED THAT THE ACCELERATOR DISCHARGE TUBE SEALANT (LOCKTITE) HAD FAILED, CAUSING IT TO SEPARATE FROM THE ACCELERATOR DISCHARGE PORT.  THIS CAUSED THE DISCHARGE TUBE TO LIFT UP THROUGH THE BOOST VENTURI BLOCKING ANY MOVEMENT OF THE THROTTLE VALVE.
